MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other contact phone number: (b)(6).Due to characterization limit e1: event site name: (b)(6).Clotted inner lumen is a blockage of the catheter¿s inner channel, typically caused by blood clot thrombus formation within that lumen.When the inner lumen becomes occluded by a blood clot, it can no longer transmit accurate arterial pressure.Inner lumen importance the inner lumen of an iab catheter is used to monitor arterial pressure waveforms.Causes of clotted inner lumen are as follows 1.Inadequate flushing of the inner lumen.2.Kink in the inner lumen.3.Iab remaining inactive or in standby for more than 30 minutes.
 
Event or Problem Description
(b)(6) rn calls from the icu stating they just received a patient transferred from an outlying hospital to (b)(6).He starts to (b)(6) rn called into the emergency support program line to request support from the icu, stating they had just received a patient transferred from an outlying hospital to (b)(6).He began to describe that they had transferred the therapy to their arrow iabp at (b)(6) when (b)(6) rn from transport joined the call.(b)(6) stated he wanted to verify what teleflex had already communicated regarding a clotted inner lumen of the sensation plus 8fr 50cc iab.He wanted to confirm that the catheter did not need to be removed due to the clotted inner lumen.Esp personnel verified that information as accurate and reviewed management of the clotted inner lumen with him.No harm or injury to the patient was reported.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key25044263
Report Number2248146-2026-0000974
Device Sequence Number9725720
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown